# SDR YT2R631369

- Difficulty date: October 23, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Part serial: 37272
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST SWITCH INOPERATIVE UPON INSTALLATION.
